# SDR AALA202104199003

- Difficulty date: April 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 58,156 hours, 33,377 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REPLACED BATTERY IN FLASHLIGHT ON AFT RIGHT FLIGHT ATTENDANT JUMPSEAT PER AMM 25-56-00.
